# SDR UPS97824013

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 585-595
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FS 585 TO 595 RBL 59 THE SEAT TRACK HAS MODERATE CORROSION.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SECTION IAW SRM 53-2-3, 51-3-0, 51-1-21 AND DWG 2772660.
